# SDR C2XA99CL005

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Part number: D3899920KH53SN
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

CLE - FLT 4019 - CREW REPORTED THAT DURING CRUISE THE LEFT ENGINE OIL TEMPERATURE PEGGED OUT (135 DEGREES CELSIUS) AND WOULD NOT DECREASE WITH A THRUST DECREASE, A PRECAUTIONARY ENGINE SHUT DOWN WAS PERFORMED.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A FAULTY CONNECTOR IN THE INDICATION SYSTEM.  THE CONNECTOR WAS REMOVED AND REPLACED REFERENCES EMB-145 MM 79-30-50.  (M)
